# SDR USAA990673

- Difficulty date: July 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 54,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL INSPECTION, FOUND A 2 INCH CRACK IN SKIN AT STATION 727B AND STRINGER 18L, SKIN.  INSTALLED DOUBLER PER SRM 53-30-3 FIG 6.  (M)
